# SDR USAA2013061100020

- Difficulty date: May 15, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301600
- Part serial: CG5156
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON LT ELEVATOR UPPER & LOWER SURFACE AT 6 LOCATIONS BETWEEN ELEVATOR RIB 5 TO RIB 10, APPROX 4" FROM T/E.  REPAIRED LT ELEVATOR BETWEEN ELEVATOR RIB 5 TO RIB 10 IAW SRM 55-21-11, PAR. 5D.
